# SDR 06FDEA0095

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL FOUND 2 CRACKS 4" LONG ON LT INTERNAL BULKHEAD AT STA 580 Z-43.5.  TRIMMED OUT CRACK FABRICATED FILLER, 2 DOUBLERS AND INSTALLED (INTERNAL NLG) IAW SRM 53-30-00 FIG 6.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I010386/N00386-5, N00386-7, N00386-3 AND SRM 53-30-00 FIG 6 VOL 1.
